# SDR ASAA2012122593541

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,207 hours, 7,323 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: L2FJ
- Condition: Unknown
- Location: Wx Radar Sys
- Part time: 32,947 hours, 11,518 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL AND WEATHER RADAR FAIL, FLAGS DISPLAYED ON DISPLAY.  FAULT CODE 34401000.  FOUND CIRCUIT BREAKER D13 OUT ON P6-1.  VISUALLY INSPECTED ACCESSIBLE WIRING BEHIND P6-1.  NO DEFECTS NOTED.  RESET CIRCUIT BREAKER IAW MM 20-60-01-860-801. PRECAUTIONARY R & R WEATHER RADAR TRANSCEIVER IAW MM 34-43-41.  OPS NORMAL IAW SAME.
